Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2011 | Journal Article | IST-REx-ID: 3377 | OA
Edelsbrunner H, Morozov D, Patel A. 2011. Quantifying transversality by measuring the robustness of intersections. Foundations of Computational Mathematics. 11(3), 345–361.
View | DOI | Download Submitted Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3378
Bendich P, Harer J. 2011. Persistent intersection homology. Foundations of Computational Mathematics. 11(3), 305–336.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy BT. 2011. The difference in length of curves in R^n. Acta Sci. Math. (Szeged). 77(1–2), 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner H, Kerber M. 2011.Covering and packing with spheres by diagonal distortion in R^n. In: Rainbow of Computer Science. LNCS, vol. 6570, 20–35.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3965
Wang B, Edelsbrunner H, Morozov D. 2011. Computing elevation maxima by searching the Gauss sphere. Journal of Experimental Algorithmics. 16(2.2), 1–13.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications